# SDR AWXA0002092

- Difficulty date: July 29, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT FOUND CRACKS AT BS 178 WL 222 LBL 3 AND BS 178 WL 222 RBL 3.  DAMAGED REPAIRED PER ER 15-5313-01212-DD1.
